MAUDE Adverse Event Report: SYNTHES BETTLACH 1.5MM/1.1MM DOUBLE DRILL SLEEVE; GUIDE

SYNTHES BETTLACH 1.5MM/1.1MM DOUBLE DRILL SLEEVE; GUIDE
Catalog Number 312.14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reportedly there was no patient involvement.Date of event: unknown.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(6).A device history record (dhr) review was performed for part # 312.140, lot # 8761218: manufacturing location: (b)(4), manufacturing date: 21.Feb.2014: no non conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that parts were detected as damaged during internal inspection of loaner kits.Reportedly there was no patient or procedure involvement.This report is for a 1.5 mm/1.1 mm double drill sleeve that was reportedly broken.This is report 25 of 25 for (b)(4).

Brand Name
1.5MM/1.1MM DOUBLE DRILL SLEEVE
Common Device Name
GUIDE
Manufacturer (Section D)
SYNTHES BETTLACH
muracherstrasse 3
bettlach CH254 4
SZ  CH2544
MDR Report Key6676740
Report Number9612488-2017-10295
Device Sequence Number13945871
Product Code FZX
UDI-Device Identifier10886982187604
UDI-Public(01)10886982187604(10)8761218
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 10/30/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number312.14
Device Lot Number8761218
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2017
Initial Report FDA Received Date06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1